# SDR SWAA2022021153957

- Difficulty date: March 15, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 48,496 hours, 28,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 WEB STIFFENER AT LBL 25 CRACKED N / REMOVED LOCATED AND DRILLED NEW BS 663 LBL25' VERTICAL STIFFENER I/A/W SPM 51-40-02. 51-40-05 AND BOEING DWB 149A7210 INSTALLED I/A/W SRM 51-40-02 AND BOEING DWG 149A7210
